# SDR N93A09082007

- Difficulty date: August 9, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N495QS
- Make and model: Gulstm GIV
- Aircraft serial: 1295
- Aircraft time: 9,903 hours, 4,794 cycles
- Engine: Rroyce TAY6118
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Fitting
- Part number: 1159B2154361
- Condition: Corroded
- Location: Vertical Stab
- Part time: 9,903 hours, 4,794 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND ON VERTICAL STAB ATTACH BULKHEAD AND FITTING CORRODED.
